Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vaginal bump, no pain, blood-filled, itching. What can I do?

i have this bump on my vagina lip, ive had bumps like this before but i would pop them and it would go away until i shave, or see my period or have in grown hairs........they usually hurt....but this one has been there for quite a while now, it doesnt hurt but its hard an it looks like its filled with blood its pink an smooth on top but most of all it itches. what can i do ?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description that could be bartholin cyst.
Bartholin gland will be located near the vaginal opening.
When the duct get s blocked it will form cyst. Infected cyst will form abscess. It can recur.
So you once consult gynecologist get examined and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor